No one likes to be spammed!! Our volunteer administrators work very hard to keep spammers out of this community, but the spammers get savvier and trickier all the time. If you receive a spammy message or comment on your account please let us know!
Hi everyone, I was diagnosed last September with Lada. I am on shots(novorapid and lantus, using insulinx monitor trying to dose as I eat. My educators have told me to eat small meals a day, which I do and rarely feel hungry. But yesterday I had my…Continue
Since I've gone to a very low carb diet I find that my novolog, an to a lesser extent lantus pens aren't used up within 28 days. I could probably easily make each last about 45 days. I just can't stand the thought of throwing them away at day 28…Continue
Yes, I know there have been multiple threads on this topic. But every time it comes up, I'm puzzled by the responses, so I figured I'd put my own thread!On August 3rd I'll be flying from Sacramento CA to Tampa, FL so if anyone has specific…Continue
I was recently looking through the slews of conversations on TuDiabetes in preparation for a talk on how the issue of diabetes complications as approached through social media channels, and I noticed something interesting. This community is…Continue
I Just read this, and if you are taking something for cholesterol please read for you FYI
After failing to do my 4pm-midnight basal test the previous day due to all the craziness that ensued (and my high sugar reading at the start of the test) I decided to go all the way and fast for almost 24 hours to get my 8am-midnight readings in one shot. I was determined!
The night before, having no need to fast I made sure to stuff my face in preparation for the day-long fasting torture the next day. I even set my alarm for 3am in case my sugar needed adjustment, as I needed it to…Continue
Welcome to the TuDiabetes chat!! We have some rules for its use:
1. Keep all conversation in the main room PG13
2. Do not use the chat for any form of promotion, including promotion of events, services, products and research.
3. Members should never advise other members to start, stop, or change a dose of a medication that is routinely prescribed, controlled, or overseen by a medical professional.
4. Use your common sense and common courtesy! We are real people here, with feelings, even though we can't see each other. So be kind. Be polite. Bring your best self to these interactions so that we may all feel safe and welcome in the chatroom.
See the TuDiabetes Terms of Service for more detail on what's appropriate on the site and in the chatroom, and note that we do review the chat retroactively, and warn/suspend members who abuse this feature.
If you encounter technical difficulties in the chat, check out Ning's supported browsers.
Disconnected (30 online)
You are disconnected from chat. Connect to join the chat.
Sign up to chat on Diabetes community by Diabetes Hands Foundation: TuDiabetes.